# SDR ASAA0852756

- Difficulty date: March 23, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 4,195 hours, 1,283 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Panel
- Part number: 8243921002
- Condition: Faulted
- Location: Pressure Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION CONTROL "AUTO FAIL" AND "ALTN" ILLUMINATED NR 2 PRESSURE CONTROLLER LOGGED SEL PNL LRU FAILURE.  PERFORMED FIM 21-31 TASK 801 AND FIM 21-31 TASK 803.  FAULT CLEARED BITE CHECK GOOD.
